Solution of Abel's generalized integral equation with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 14-18 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1982_6_a1,
     author = {R. M. Ganeev},
     title = {Solution of {Abel's} generalized integral equation with constant coefficients},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {14--18},
     year = {1982},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a1/}
}
TY  - JOUR
AU  - R. M. Ganeev
TI  - Solution of Abel's generalized integral equation with constant coefficients
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1982
SP  - 14
EP  - 18
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1982_6_a1/
LA  - ru
ID  - IVM_1982_6_a1
ER  - 
%0 Journal Article
%A R. M. Ganeev
%T Solution of Abel's generalized integral equation with constant coefficients
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1982
%P 14-18
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1982_6_a1/
%G ru
%F IVM_1982_6_a1
R. M. Ganeev. Solution of Abel's generalized integral equation with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 14-18. http://geodesic.mathdoc.fr/item/IVM_1982_6_a1/